MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta dermato-venereologica · 1978

Acne-like eruptions induced by PUVA-treatment.

Nielsen E B, Thormann J

Клинический случайСтатьяПеревод в очереди

Аннотация

Photochemotherapy with psoralen and long-wave ultraviolet light, so-called PUVA-treatment, is currently being evaluated in many dermatologic departments. Side effects such as nausea, pruritus and erythema are well known. Recently the development of acneiform eruptions was reported in a British patient treated with PUVA (3). We found that 4 out of 80 patients treated in our clinic with 8-methoxy-psoralen according to the usual weight schedule (6) and long-wave ultraviolet irradiation developed perioral dermatitis, in 2 cases, together with acneiform eruptions localised to the forehead.

Для цитирования: Nielsen E B, Thormann J. Acne-like eruptions induced by PUVA-treatment.. Acta dermato-venereologica. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.